recently i have been takin zoloft for anxiety and i noticed when i masturbate it causes like extreme orgasms to the point where i get hot flashes like im gonna pass out. i was wondering if anyone else heard or experienced this..at the same time i think it could all be in my head and im just making myself feel this way..either way iv been keeping my self away from sex or anything cause i dont feel like looking like a weirdo freaking out when im about to orgasm
haha i will admit it is kinda kool, but at the same time it freaks me out since i think its the meds doin it...i actually just did it a few min ago to see if i still had the problem, its actually not as bad as it was..i guess the med side effects are going away
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.